MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT¿ DR; Implantable cardioverter defibrillator (non-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT¿ DR; Implantable cardioverter defibrillator (non-CRT)
Model Number CDDRA500T
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator (icd) misinterpreted supraventricular tachycardia (svt) as ventricular tachycardia (vt) and delivered an inappropriate shock.Programming changes were made, and the patient¿s condition was not known.

Brand Name
GALLANT¿ DR
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25749330
Report Number2017865-2026-14360
Device Sequence Number10531998
Product Code LWS
UDI-Device Identifier05415067049476
UDI-Public(01)05415067049476(10)S000095109(17)260331
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberCDDRA500T
Device Catalogue NumberCDDRA500T
Device Lot NumberS000095109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RA LEAD; RIATA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale